# SDR 2007UALA03216

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 24,494 hours, 5,568 cycles
- Engine: Pwa PW4077
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE HARNESS W0623 DAMAGED AT 9 O'CLOCK POSITION.  BUNDLE MELTED THRU TO INNER WIRES.  FOUND ENG HARNESS W0623 DAMAGED AT 9 O'CLOCK.  BUNDLE MELTED THRU TO INNER WIRES. REPLACED HARNESS,  READJUSTED CLAMPS, RAN ENGINE AND ALL CHECKED NORMALLY.
